It is currently Thu Oct 30, 2014 5:42 am

News News of Tecfidera (BG-12, dimethyl fumarate)

Site map of Tecfidera (BG-12, dimethyl fumarate) » Forum : Tecfidera (BG-12, dimethyl fumarate)

Discuss Tecfidera (BG-12, dimethyl fumarate) as an oral treatment for multiple sclerosis.

cardiac/dizziness/lethargy/harder heart beat symptoms?

Been on tecfidera for 5 weeks now. I've had NO GI side effects whatsoever (thank goodness). BUT... Day 2 of the full dose I had random chest pains, tightness in my chest, and harder and faster heart beats. It made me feel dizzy and lethargic. I emailed my neuro about it, and he told me he was unconcerned, and to continue with the meds as directed. I did, and after about a week and a ...
Read more : cardiac/dizziness/lethargy/harder heart beat symptoms? | Views : 1102 | Replies : 0


Help on exercise

Need suggestions for low impact exercises PLEASE!!!!!!!!!
Read more : Help on exercise | Views : 975 | Replies : 6


New Member

Hi, I am new to this site. I wanted to share my experiences with Tecfidera that have been, for the most part, the discovery of the miracle drug we all hope to find. After having minor neurological problems for years, 5 or 6 years ago after an MRI I was finally diagnosed with MS or something like it. At that time I was started on Rebif. Ugly! After 1 ½ year went off all meds. ...
Read more : New Member | Views : 1373 | Replies : 4


Weight gain, new flares from Tec

Hi,

I just registered here because I feel it's important to share my Tecfidera experience.

I noticed when reading the side effects thread that some other people had similar issues as me, yet most responses were to attribute them to another cause.

Tecfidera is new to the market, this means that there can be side effects that become apparent which were not reported in the studies. It's important not to ignore them just because most ...
Read more : Weight gain, new flares from Tec | Views : 4829 | Replies : 18


day 14 tecfidera

Don't know if I can make it. Home from work 2 days. Severe stomach pain and nausea. Threw up last night after eating dinner and taking meds. Will try antacid and coated aspirin. Feeling so sad..and sick!
Read more : day 14 tecfidera | Views : 1394 | Replies : 0


FYI - Tecfidera is a "delayed-release" capsule

Of course, I'm not quite sure what this means for those trying to time meals & meds with their Tecfidera to avoid side effects, but I noticed it while researching and comparing all the MS meds. Tec is the only one of the oral meds that comes in a "delayed release" form. I had been wondering why so many report their most severe side effects hit 2 hours after, or "several hours" after taking the ...
Read more : FYI - Tecfidera is a "delayed-release" capsule | Views : 873 | Replies : 0


Tecfidera Rash and Red and Red in the face

Any suggestions for the rash I have and very red in the face, only on the face so far. Woke up with it and been on Tecfidera since May 15. Thanks. Ash3
Read more : Tecfidera Rash and Red and Red in the face | Views : 915 | Replies : 2


FIRST MRI AFTER BEING ON TECFIDERA

Greetings to all,

I wanted to report some FANTASTIC NEWS. For the FIRST time in 7 years since the official diagnosis, my Annual MRI with and without Contrast showed NO NEW LESIONS !. I am on month #4 of Tecfidera.

My Neuro exam showed 2 more changes, and these are changes in the last 3 months since the last time I saw my MS specialist. Both pupils are now the same size and reacting (one ...
Read more : FIRST MRI AFTER BEING ON TECFIDERA | Views : 5354 | Replies : 13


Is anyone actually seeing improvements or symptom reduction?

I had some interest in this med, but since it has been released, all I have read is about the side effects?! Just read down the threads in this forum, and its all side-effects and not much if any positive effects on MS symptoms; or have I missed the forest for the trees?

Has anyone actually noticed anything positive after starting this medication?
Read more : Is anyone actually seeing improvements or symptom reduction? | Views : 1037 | Replies : 2


Fatigue?

Hi folks,

I'm on my 2nd go-round with Tecfidera (took it for 6 weeks, then meds ran out, then insurance was dickering around...long story short, I'm back on 120mgs 2'ce a day for a month, then I'll increase up to 240/xdaily after 6 weeks).

The last time I was on Tec I noticed an increase in fatigue - but I wasn't sure if it was the brutally hot weather or the new med. However, this ...
Read more : Fatigue? | Views : 3100 | Replies : 18


 

Login  •  Register


Statistics

Total posts 220978 • Total topics 22910 • Total members 14474


Contact us | Terms of Service